# SDR ASOA051004

- Difficulty date: November 19, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3170767
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, THE PASSENGER DOOR BOTTOM STEP WAS FOUND CRACKED AT THE ATTACH POINT.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  (M)
